On exponential stability of linear differential equations with several delays

Leonid Berezansky, Elena Braverman

Research output: Contribution to journalArticlepeer-review

29 Scopus citations

Abstract

New explicit conditions of exponential stability are obtained for the nonautonomous linear equationover(x, ̇) (t) + underover(∑, k = 1, m) ak (t) x (hk (t)) = 0, where ∑k = 1m ak (t) ≥ 0, hk (t) ≤ t, in particular, for equations with positive and negative coefficients. We apply the comparison method based on the Bohl-Perron type theorem. Exponentially stable delay equations with a positive fundamental function are used for comparison.

Original languageEnglish
Pages (from-to)1336-1355
Number of pages20
JournalJournal of Mathematical Analysis and Applications
Volume324
Issue number2
DOIs
StatePublished - 15 Dec 2006

Keywords

  • Delay equations
  • Exponential stability
  • Positive fundamental function

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'On exponential stability of linear differential equations with several delays'. Together they form a unique fingerprint.

Cite this